Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Rashing with Remicade?


11-09-2014, 02:17 PM   #1
ZombiePenguin
 
ZombiePenguin's Avatar
 
Join Date: Oct 2014

My Support Groups:
Rashing with Remicade?

Last Thursday I went in for my Remicade infusion. Normally, they use my hand for the IV and it typically rashes just around my hand. I figured it was the tape. But this time, both veins blew, and they used a vein mid-arm. Several days later, and a rash has spread down my entire arm and around the points where the veins blew. Anyone have any ideas why this is?

Thanks,
DJ
__________________
Ulcerative Colitis
Remicade
Omeprazole 40mg
Iron 65mg

2 colonoscopies
1 piccline
1 term of prednisone
1 stay in hospital

Failed Meds:
Pentasa and similar meds
6mp

Last edited by ZombiePenguin; 11-09-2014 at 02:20 PM. Reason: Misspelling
11-09-2014, 05:33 PM   #2
Cross-stitch gal
Moderator
 
Cross-stitch gal's Avatar
 
Join Date: Dec 2011
Location: Vancouver, Washington

My Support Groups:
I don't know. But, am wondering with all this if the medication isn't working for you. Seems like you would have heard from your doctor by now about all of this. Have you tried contacting him/her to help you understand why this might be happening? I would think it'd be a good time for a doctor's visit.
__________________
Diagnosed:
Ulcerative Colitis/IBD 1996, Iritis 2001, Ulcerative Proctitis 2013, Indeterminate Colitis 2016, Remission 2017, Hand Eczema

Current Meds:
Pentasa 1000mg 2xday, Canasa Suppositories (when needed) 1000mg 1xday

Non-Meds:
600+D Calcium 2xday, Multivitamin, 65mg Iron 1xday, Fish Oil 1000mg, Vitamin D3 5,000 I.U., Eye Drops 2xday


UP Support Group http://www.crohnsforum.com/showthread.php?t=68350
11-09-2014, 10:05 PM   #3
ZombiePenguin
 
ZombiePenguin's Avatar
 
Join Date: Oct 2014

My Support Groups:
My next appointment is on the 19th and he's been made aware of several problems I'm having. I'm just worried this is something else
11-10-2014, 01:04 AM   #4
afidz
Super Moderator
 
afidz's Avatar
 
Join Date: Jun 2012
Location: Mckinney, Texas

My Support Groups:
You might be developing an allergic reaction. Do they give you benadryl before your dose? Be sure that your doctor knows, take pictures so he can judge the severity. He might take you of of it
__________________
Crohn's since 2007
15 Abdominal Surgeries since 2008
Severe Non-repairable abdominal hernia
Ankilosing Spondylitis
Inflammatory Arthritis

Failed meds:
Humira
Remicade
Asacol HD
Cimzia
Methotrexate
11-10-2014, 08:21 AM   #5
ZombiePenguin
 
ZombiePenguin's Avatar
 
Join Date: Oct 2014

My Support Groups:
Well, day 5 since remicade and my whole arm and hand is rashed. Definietly getting a hold of the doc today this is driving me mad. I do get Benadryl before they start, it's possible to develop a reaction after so long?
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Rashing with Remicade?
Thread Tools


All times are GMT -5. The time now is 10:25 AM.
Copyright 2006-2017 Crohnsforum.com